# SDR CA110209017

- Difficulty date: February 8, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 727243
- Aircraft time: 65,106 hours, 36,395 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WITH THE GEAR DOWN, THE NOSE GEAR INDICATION GREEN LIGHT DID NOT ILLUMINATE.  MAINT REPLACED THE LANDING GEAR INDICATION MODULE AND CHECKED IT SERVICEABLE.
